Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Chronic nausea, diagnosed with food allergies, nausea no better, told to try Nexium. Could it be gallstones ?

I ve had chronic nausea for 15 years now (I m 32) but it s grown worse over the past few months. I was diagnosed with food allergies but, after 3 1/2 months of avoiding all of those foods (it s a long list) the nausea isn t any better. I went to a gastroenterologist who did an upper endoscopy and biopsies but everything came back clear - though, he said there was definite inflammation and diagnosed me with gastritis . He told be to try Nexium but it just made it worse and then he told me there was nothing else he could do. Over the past couple days I ve been having a lot of pain in the upper, center part of my stomach - bad pain (not sharp, though). Could this be gallstones or something like that? The gastroenterologist said he didn t think it was my gallbladder because usually when I eat it makes the nausea better. I need help! No one seems willing to help me figure this out.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, it appears to be due to the ulcer, gall stones, or pancriatitis, or hepatitis. It is relieved after eating means it is due to ulcer.
I to my patient with such symptoms prescribe pantaprazole, domperidone, BD, for one month. If no response i change to mosapride.
Thank you.
Answered: Thu, 8 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor